# SDR IPXA2019092147038

- Difficulty date: September 5, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: A9358423220000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG AFT PIT TO FR58 AT STRINGER 50R, UNDER FLOOR HYDRAULIC LINE SUPPORT P/N A9358423220000 IS BROKEN AND CRACKED. REMOVED AND REPLACED LINE SUPPORT IAW SRM 51-40-21.
